# SDR CAL960064

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 0295 - IAH - THE LANDING GEAR LEVER WOULD NOT RAISE BEYOND THE OFF POSITION AFTER TAKEOFF FROM ORD.  THE LOCK OVERRIDE WAS USED TO RETRACT THE GEAR.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE CONTROL LEVER LOCK SYSTEM WAS TROUBLESHOT PER MM 32-31-21 AND NO FAULTS WERE NOTED.  MAINTENANCE FOUND THE NLG STRUT LEAKING.  THE NLG STRUT WAS REPACKED IAW MM 32-21-11 AND SERVICED PER MM 12-15-41.  A DIP WAS ISSUED TO CHECK STRUT PRESSURE AND X-DIMENSION AFTER 4, BUT PRIOR TO 20 LANDINGS.  (M)
